# SDR CA100916001

- Difficulty date: June 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Propeller: Hartzl HCB4MP3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: A3496
- Condition: Broken
- Location: Prop Feathering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS TIME EXPIRED.  UPON DISASSEMBLY OF THE SPRING ASSY, THE FEATHERING SPRING WAS FOUND TO BE BROKEN.  NO OTHER DAMAGE WAS FOUND.
